pediatrician-icon
Fever after DPT and MMR vaccination
My son is 17 months old and he has taken two vaccination on this Sunday afternoon - DPT 1st Booster and MMR.. After that he is crying and got very high fever( upto 103f).. We are giving paracetamol but fever is coming back after 4 hours only... 1) Is these vaccine cause such high fever and pain?? 2)Also ,its 2 days and still fever is coming... How long this fever is supposed to be there? 3) my child is not eating any solid food.. He is only taking breast milk but again breast milk is not enough for his age... Is it safe to give paracetamol only having mother milk?
60 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

As a parent of infant I can completely understand your concern regarding the aforementioned issue To answer you specifically 1)yes these vaccines do cause fever and pain especially MMR is known for its pain but that must subsideby 3-4days in most of the cases 2)fever and symptoms would be there for a period of 3-4days sometimes. 3)yes you can give paracatemol to reduce fever. Dosage I ve explained in next steps
Next Steps
you can give paracatemol 125mg 6ml every 6th hourly for a day or two
Health Tips
don't try to squeeze or apply anything for the vaccination area.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
U get fever for 3days in dpt vaccine. So give paracetamol for 3 days it’s due to vaccine.and if swelling if swelling then ice masage
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi I can fully understand your worry. 1.&2..... Yes DPT causes high   fever and  for 2-3 days 3.give him plenty of fluids in form of milk, fruit juices. Rice water, dal water etc... Also stay connected and Subscribe to me on DrPoonamsvlog on YouTube & Instagram for more baby and child  health information.  Hope to see you as my extended family I will take this as my query to answer.. so ease stay tuned on both platforms. Tx
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.